# SDR AT9900685

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND WINDOW NR 8, 70, 72, AND 66 HAD 2 LIGHTNING STRIKES ON LOWER FRAME.  REPAIRED LIGHTNING STRIKES ON WINDOW NR 8, 70, 72, AND 66 BY BLENDING IAW TIMCO EO 99-1240 REV IR DATED 990903.
